# SDR 2004FA0000653

- Difficulty date: April 20, 2004
- Submitted: August 23, 2004
- Operation: General aviation
- Aircraft: N68245
- Make and model: Cessna 340A
- Aircraft serial: 340A1204
- Engine: Cont TSIO520*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 530010816
- Condition: Corroded
- Location: Oil Pressure
- Part time: 1,930 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE HARD LINES LEAKING OIL UNDER CABIN FLOOR AFT OF PILOTS AND COPILOTS SEATS.  LINES MAKE A 90 DEGREE TURN FORWARD AND CONTACT CABIN DUCTWORK.  LINE CORRODED AND APPROXIMATELY 2-3 QUARTS OF OIL DISCOVERED IN CABIN BELOW FLOOR.
